Journal of Symbolic Logic

Review: Piergiorgio Odifreddi, Classical Recursion Theory. The Theory of Functions and Sets of Natural Numbers

Peter G. Hinman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1307-1308.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743424

JSTOR
links.jstor.org

Citation

Hinman, Peter G. Review: Piergiorgio Odifreddi, Classical Recursion Theory. The Theory of Functions and Sets of Natural Numbers. J. Symbolic Logic 55 (1990), no. 3, 1307--1308. https://projecteuclid.org/euclid.jsl/1183743424


Export citation